Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs that cause hair loss

Premium Questions

Dr. Mirjeta Guni MD

medicine like armour? also pls suggest if I need to take any supplements to control my hair loss. ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Geetika Paul MD

I'm asking about the hair loss/thinning associated with the drug Aubagio. ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

I'm experiencing severe hair loss. Have been taking synthroid for 30 yrs and don't feel it ... of these drugs could be causing the problem. ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Shehzad Topiwala MD

. Should I have these tests redone because I did not know to fast and will taking this drug cause hair loss ? ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Shehzad Topiwala MD

hello, I have hormone tests done recently cause of fatigue and hairloss. Please check my results ... taking any kind of hormonal drugs. Thanks Estradiol (saliva) 1pg/ml progestrone(saliva) 18pg ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

Does ulcerative cause hair loss? What drugs for ulcerative colitis cause hair loss?? I am 66 with severe thinning hair. I have taken asacol, dipentum and now apriso. I have... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Elona Xhardo MD

in the hospital while in ICU for 10 days. could you help me pinpoint any drugs that could lead to hair loss? ...I am experiencing more than normal hair loss on my head. I am using... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. KHYATI SEGAN MD

I have taken synthroid for several years. I am experiencing awful hair loss. Could it be caused ... can do about the hair loss. I am 81 years old. ... View answer

Answered by : Dr. KHYATI SEGAN ( Pathologist and Microbiologist)
Dr. Naveed Ayesha MD

terribly - I looked up the side effects and hair loss is not one of them. I am in a panic and thought I ...I am a 62 year old female in excellent health. I have been taking a drug Vibryd for... View answer

Answered by : Dr. Naveed Ayesha ( General & Family Physician)
Dr.   Munish Sood MD

I ve been on propranolol 80mg ER for about a year, to control hand tremors. It has worked beautifully, but I have noticed a definite loss of hair. Is this due to the drug? Is there something else I ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

tractional hair loss

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Percocet ( acetoaminophen + oxycodon ) in my opinion don't causes any hairs loss. Good luck. Dr. HET